Journal of Systems Science and Complexity
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | DOWNLOAD | CONTACT US
 
Journal of Systems Science and Complexity  
   
   
Adv Search »  
 
2011 Vol.24 Issue.5,
Published 25 October 2011

article
article
825 VIABILITY CRITERIA FOR DIFFERENTIAL INCLUSIONS
Yan GAO
2011 Vol. 24 (5): 825-834 [Abstract] ( 1574 ) HTML (1 KB)  PDF  (176 KB)  ( 1165 )
835 TWO EFFECTIVE STABILITY CRITERIA FOR LINEAR TIME-DELAY SYSTEMS WITH COMPLEX COEFFICIENTS
Junyu LI, Li ZHANG, Zaihua WANG
2011 Vol. 24 (5): 835-849 [Abstract] ( 1374 ) HTML (1 KB)  PDF  (303 KB)  ( 1102 )
850 PROPERTIES OF STORAGE FUNCTIONS AND APPLICATIONS TO NONLINEAR STOCHASTIC $H_{\infty}$} CONTROL
Qixia ZHANG, Weihai ZHANG
2011 Vol. 24 (5): 850-861 [Abstract] ( 1351 ) HTML (1 KB)  PDF  (210 KB)  ( 807 )
862 OUTPUT-FEEDBACK CONTROL FOR NONHOLONOMIC SYSTEMS WITH LINEAR GROWTH CONDITION
Guiling JU, Yuqiang WU, Weihai SUN
2011 Vol. 24 (5): 862-874 [Abstract] ( 1384 ) HTML (1 KB)  PDF  (240 KB)  ( 827 )
875 STABILIZATION OF  WAVE EQUATION WITH VARIABLE COEFFICIENTS BY NONLINEAR BOUNDARY FEEDBACK
Jieqiong WU, Shengjia LI
2011 Vol. 24 (5): 875-882 [Abstract] ( 1235 ) HTML (1 KB)  PDF  (173 KB)  ( 934 )
883 HIGHER-ORDER DUALITY FOR A CLASS OF NONDIFFERENTIABLE MULTIOBJECTIVE PROGRAMMING PROBLEMS INVOLVING GENERALIZED TYPE I AND RELATED FUNCTIONS
S. K. MISHRA, Shouyang WANG, Kin Keung
2011 Vol. 24 (5): 883-891 [Abstract] ( 1312 ) HTML (1 KB)  PDF  (171 KB)  ( 869 )
892 OPTIMAL RISK CONTROL POLICIES FOR DIFFUSION MODELS WITH NON-CHEAP PROPORTIONAL REINSURANCE AND BANKRUPTCY VALUE
Minghua WU, Rong WU, Aimin ZHOU
2011 Vol. 24 (5): 892-906 [Abstract] ( 1474 ) HTML (1 KB)  PDF  (247 KB)  ( 945 )
907 DYNAMIC CVAR WITH MULTI-PERIOD RISK PROBLEMS
Zhiqing MENG, Min JIANG, Qiying HU
2011 Vol. 24 (5): 907-918 [Abstract] ( 1435 ) HTML (1 KB)  PDF  (216 KB)  ( 995 )
919 SMOOTH ESTIMATION OF ROC CURVE IN THE PRESENCE OF AUXILIARY INFORMATION
Yong ZHOU, Haibo ZHOU, Yunbei MA
2011 Vol. 24 (5): 919-944 [Abstract] ( 1654 ) HTML (1 KB)  PDF  (469 KB)  ( 1135 )
945 THE SUPERIORITIES OF BAYES LINEAR UNBIASED ESTIMATION IN PARTITIONED LINEAR MODEL
Weiping ZHANG, Laisheng WEI, Yu CHEN
2011 Vol. 24 (5): 945-954 [Abstract] ( 3158 ) HTML (1 KB)  PDF  (186 KB)  ( 4408 )
955 SEQUENTIAL EMPIRICAL BAYESIAN DESIGN FOR SENSITIVITY EXPERIMENTS
Yubin TIAN, Yongfei FANG, Dianpeng WANG
2011 Vol. 24 (5): 955-968 [Abstract] ( 1692 ) HTML (1 KB)  PDF  (266 KB)  ( 750 )
969 FURTHER STUDY STRONG CONSISTENCY OF$M$ ESTIMATOR IN LINEAR  MODEL FOR $\widetilde{\rho}$-MIXING RANDOM SAMPLES
Qunying WU
2011 Vol. 24 (5): 969-980 [Abstract] ( 1464 ) HTML (1 KB)  PDF  (205 KB)  ( 780 )
981 SAMPLE-SIZE DETERMINATION FOR TWO INDEPENDENT BINOMIAL EXPERIMENTS
Zhanping ZHAO, Niansheng TANG, Yunxian LI
2011 Vol. 24 (5): 981-990 [Abstract] ( 1726 ) HTML (1 KB)  PDF  (187 KB)  ( 1293 )
991 FINITE VOLUME ELEMENT METHOD WITH LAGRANGIAN CUBIC FUNCTIONS
Yuqiong DING, Yonghai LI
2011 Vol. 24 (5): 991-1006 [Abstract] ( 1386 ) HTML (1 KB)  PDF  (245 KB)  ( 904 )
1007 UPWIND FINITE VOLUME ELEMENT METHODS FOR ONE-DIMENSIONAL SEMICONDUCTOR DEVICE
Chuanjun CHEN, Wei LIU, Daigang LU
2011 Vol. 24 (5): 1007-1019 [Abstract] ( 1342 ) HTML (1 KB)  PDF  (304 KB)  ( 840 )
1020 AN ANISOTROPIC NONCONFORMING FINITE ELEMENT SCHEME WITH MOVING GRIDS FOR PARABOLIC INTEGRO-DIFFERENTIAL EQUATIONS
Dongyang SHI, Lin WANG
2011 Vol. 24 (5): 1020-1032 [Abstract] ( 1261 ) HTML (1 KB)  PDF  (213 KB)  ( 746 )
Journal of Systems Science and Complexity
      Forthcoming Articles
      Current Issue
      Archive
      Email Alert
      
      Read Articles
      Download Articles
  Copyright 2011 © Editorial Board of Journal of Systems Science and Complexity
Beijing 100190, P. R. China Tel: 86-10-62555263  Fax: 86-10-62568364 Email: jssc@amss.ac.cn
京ICP备05002806号-8